# SDR ASAA2014041007534

- Difficulty date: April 10, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT UPPER FLANGE CRACKED, BS 312 - 328, RBL 31.  ACFT GROUNDED.  R & R FLOOR SUPPORT IAW DWG 141A5400 AND SRM 51-40-02.
